# SDR SWAA2023121318346

- Difficulty date: November 4, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 27R LOCATED BS540 AT FWD CARGO COMPARTMENT 2023-689191<[01] TOOL USED: EDDY CURRENT EQUIPMENT PN: NORTEC 600D SN: 190023010 DUE DATE: 24-JUL-24;[02] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[03] PERFORMED PERMANENT REPAIR ON STRINGER 27R LOCATED BTW BS500D MORE 10? TO BS 540 AT FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1; SEE INDIVIDUAL SIGNOFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON STRINGER 27R LOCATED BTW BS500D MORE 10? TO BS 540 AT FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 RII  SEE INDIVIDUAL SIGNOFF BELOW.
